# SDR IXXA20170817299

- Difficulty date: August 17, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 65457827
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO R4 WINDOW FRAME LOWER AREA CORRODED.   FOUND OUT OF LIMITS IAW SRM 56-20-02-1A-1.
